# SDR ASAA2018071725447

- Difficulty date: July 17, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 38,307 hours, 11,520 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Elastomer
- Part number: 3400018160
- Condition: Missing
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE PLATFORMS HAVE A TOTAL OF 42 INCHES OF SEAL (ELASTOMER SEAL) MISSING. GROUNDED - YES. REMOVED AND REPLACED ALL 24 ENGINE PLATFORMS ON NR 2 ENGINE REF T/C 72472002.
